Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 5:18 PM CDT for Chambers County, Lee County, Alabama. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 5:18 PM CDT (22:18 UTC)
- Expired
- Mar 18, 2013, 6:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Lee County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 5:25 PM CDT | HAIL 1 | 4 S Beauregard, AL | HAIL UP TO QUARTERS OBSERVED. A FUNNEL CLOUD WAS ALSO SEE AT STATE ROUTE 51. WINDS WERE 55 TO 60 MPH...WITH NO DAMAGE FROM THE WINDS. |
| Mar 18, 5:40 PM CDT | HAIL 3 | 10 Se Opelika, AL | HAIL MEASURED AND PICTURED OF 2.5 TO 3 INCHES JUST SOUTH OF SALEM IN SOUTHERN LEE COUNTY. |
| Mar 18, 6:08 PM CDT | HAIL 1.75 | 5 Wnw Phenix City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 3:16 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630
WUUS54 KBMX 182218
SVRBMX
ALC017-081-182315-
/O.NEW.KBMX.SV.W.0048.130318T2218Z-130318T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
LEE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 615 PM CDT
* AT 516 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LAFAYETTE TO WAVERLY TO TALLAPOOSA
CITY...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANETT...VALLEY...OPELIKA...AUBURN...SMITHS...DENSON...CHAMBERS
COUNTY LAKE AND OAK BOWERY.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3251 8506 3247 8507 3247 8533 3241 8533
3241 8543 3250 8544 3250 8549 3258 8570
3270 8570 3272 8561 3280 8560 3299 8536
3294 8519 3286 8518 3285 8515 3281 8516
3274 8511 3264 8509 3251 8500
TIME...MOT...LOC 2218Z 288DEG 32KT 3290 8533 3275 8552
3260 8585
$$
GRANTHAM3 follow-up statements
968
WWUS54 KBMX 182247
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT MON MAR 18 2013
ALC017-081-182315-
/O.CON.KBMX.SV.W.0048.000000T0000Z-130318T2315Z/
LEE AL-CHAMBERS AL-
547 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHAMBERS AND LEE COUNTIES UNTIL 615 PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF RIVER VIEW
TO BEANS MILL TO TUSKEGEE NATIONAL FOREST...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHS...BEAUREGARD...BLEECKER...GRIFFEN MILL...SMITHS STATION...
MARVYN AND MONTEREY HEIGHTS.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
3241 8533 3241 8543 3250 8544 3250 8549
3258 8570 3270 8570 3271 8561 3274 8560
3280 8533 3286 8518 3285 8515 3281 8516
3274 8511 3261 8508
TIME...MOT...LOC 2247Z 288DEG 32KT 3282 8504 3267 8523
3252 8556
$$411
WWUS54 KBMX 182250
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT MON MAR 18 2013
ALC017-182300-
/O.CAN.KBMX.SV.W.0048.000000T0000Z-130318T2315Z/
CHAMBERS AL-
550 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHAMBERS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
3241 8533 3241 8543 3250 8544 3253 8557
3258 8566 3258 8569 3264 8570 3275 8523
3275 8513 3274 8511 3269 8511 3261 8508
TIME...MOT...LOC 2250Z 288DEG 32KT 3273 8505 3255 8529
3258 8560
$$
ALC081-182315-
/O.CON.KBMX.SV.W.0048.000000T0000Z-130318T2315Z/
LEE AL-
550 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LEE COUNTY
UNTIL 615 PM CDT...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RIVER VIEW
TO GRIFFEN MILL TO NOTASULGA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHS...BLEECKER...BEAUREGARD...GRIFFEN MILL...SMITHS STATION...
CHEWACLA STATE PARK...MONTEREY HEIGHTS AND MARVYN.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 66...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
3241 8533 3241 8543 3250 8544 3253 8557
3258 8566 3258 8569 3264 8570 3275 8523
3275 8513 3274 8511 3269 8511 3261 8508
TIME...MOT...LOC 2250Z 288DEG 32KT 3273 8505 3255 8529
3258 8560
$$
GRANTHAM342
WWUS54 KBMX 182301
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT MON MAR 18 2013
ALC081-182315-
/O.CON.KBMX.SV.W.0048.000000T0000Z-130318T2315Z/
LEE AL-
601 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LEE COUNTY UNTIL 615 PM CDT...
AT 601 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF RIVER VIEW TO GRIFFEN MILL TO 5
MILES SOUTH OF AUBURN...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHS...SMITHS STATION...MONTEREY HEIGHTS AND MARVYN.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBER 51...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8534
3241 8533 3241 8543 3250 8544 3253 8557
3272 8512 3261 8508
TIME...MOT...LOC 2301Z 288DEG 32KT 3270 8494 3252 8518
3252 8548
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:29 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 18, 3:29 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT MON MAR 18 2013 .DISCUSSION... ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH THE EVENING. THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND. /61/ && .AVIATION... 18Z TAF DISCUSSION. THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR THE FIRST 6 TO 8 HOURS. WITH MVFR CIGS BECOMING THINNER AND THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK. THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON. PREVAILING TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH AND EAST THROUGH 00Z. MAY HAVE TO ADJUST A BIT IF THESE SCATTERED STORMS BEGIN POPPING UP AHEAD OF THE LINE. WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS. CLEARING IS LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 42 63 40 60 30 / 100 0 10 10 0 ANNISTON 44 63 41 59 32 / 100 0 10 10 0 BIRMINGHAM 44 64 43 61 32 / 100 0 10 0 0 TUSCALOOSA 45 66 44 63 36 / 70 0 10 0 0 CALERA 46 65 43 62 34 / 100 0 10 10 0 AUBURN 51 67 44 61 35 / 90 0 10 10 0 MONTGOMERY 52 69 46 62 37 / 70 0 10 10 0 TROY 55 70 46 62 37 / 60 0 10 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT MON MAR 18 2013 ALZ011>015-017>050-191815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 108 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM... FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS DISCOURAGED WITH THIS TYPE OF AIRMASS. THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 27
In the hours before
Special weather statement, Mar 18, 4:43 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT MON MAR 18 2013
ALZ030>033-039-040-182245-
DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-SUMTER AL-
443 PM CDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER...SOUTHERN
PERRY...MARENGO...SOUTHERN HALE...SOUTHEASTERN GREENE AND NORTHERN
DALLAS COUNTIES UNTIL 545 PM CDT...
AT 443 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARION TO 9 MILES SOUTHWEST
OF CUBA...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
UNIONTOWN...
VALLEY GRANDE...
LINDEN...
SELMA...
SELMONT-WEST SELMONT...
&&
LAT...LON 3251 8840 3269 8740 3252 8689 3244 8686
3242 8683 3237 8684 3223 8741 3226 8745
3226 8751 3220 8752 3211 8790 3216 8802
3230 8801 3232 8843
TIME...MOT...LOC 2143Z 291DEG 40KT 3262 8732 3238 8847
GRANTHAMLocal storm report, Mar 18, 4:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 5 N TRUSSVILLE 33.71N 86.61W
03/18/2013 JEFFERSON AL PUBLIC
TREES AND POWER LINES DOWN
0356 PM HAIL TALLADEGA 33.43N 86.10W
03/18/2013 M0.25 INCH TALLADEGA AL EMERGENCY MNGR
0357 PM TSTM WND DMG SARDIS CITY 34.17N 86.12W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREES ON HOUSE. RESIDENTS TRAPPED.
0400 PM TSTM WND GST 2 SSE GADSDEN 33.98N 86.01W
03/18/2013 M88.00 MPH ETOWAH AL BROADCAST MEDIA
ANEMOMETER REGISTERED 88 MPH PRIOR TO LOSING A CUP.
NUMEROUS TREES AND POWERLINES DOWN.
0411 PM TSTM WND DMG SAKS 33.71N 85.85W
03/18/2013 CALHOUN AL BROADCAST MEDIA
ROOF OF ACKER ELECTRIC CO BUILDING PARTIALLY REMOVED.
WINDS ESTIMATED AT 70-80 MPH BY TRAINED NWS SPOTTER.
0421 PM HAIL STURKIE 32.80N 85.47W
03/18/2013 E1.75 INCH CHAMBERS AL PUBLIC
0422 PM TSTM WND DMG 2 ESE MOUNT CHEAHA 33.48N 85.77W
03/18/2013 CLAY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEARY HWY 49 AND ABEL RD.
&&
JD/02Local storm report, Mar 18, 4:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 6 SW DADEVILLE 32.77N 85.84W
03/18/2013 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
0453 PM HAIL LANETT 32.87N 85.21W
03/18/2013 E1.25 INCH CHAMBERS AL TRAINED SPOTTER
&&
JD/02Local storm report, Mar 18, 5:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 5 S ARKADELPHIA 33.80N 86.92W
03/18/2013 JEFFERSON AL PUBLIC
DOZEN LARGE PINE TREES DOWN POINTING IN A UNIFORM
DIRECTION.
&&
JD/02Local storm report, Mar 18, 5:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND DMG JASPER 33.85N 87.27W
03/18/2013 WALKER AL EMERGENCY MNGR
TREES DOWN WITH ROADS BLOCKED IN NUMEROUS LOCATIONS. 2
MANUFACTURED HOMES OVERTURNED IN DOGWOOD ACRES.
&&
JD/02Local storm report, Mar 18, 5:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NEW SITE 33.04N 85.78W
03/18/2013 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN IN NEW SITE. WINDS MEASURED 49 MPH IN ALEX
CITY.
&&
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:58 AM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Mar 18, 1:06 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Mar 18, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Mar 18, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Mar 18, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 39 min |
| Mar 18, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 57 min |
| Mar 18, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 62 min |
| Mar 18, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 27 min |
| Mar 18, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 39 min |
| Mar 18, 3:20 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 55 min |
| Mar 18, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 47 min |
| Mar 18, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 56 min |
| Mar 18, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Mar 18, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 44 min |
| Mar 18, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 66 min |
| Mar 18, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 59 min |
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 66 min |
| Mar 18, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 63 min |
| Mar 18, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 31 min |
| Mar 18, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 57 min |
| Mar 18, 4:24 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| Mar 18, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 55 min |
| Mar 18, 4:43 PM CDT | Special Weather Statement | BMX | Dallas, Marengo, Perry | 62 min |
| Mar 18, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry, Sumter | 56 min |
| Mar 18, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 62 min |
| Mar 18, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 40 min |
| Mar 18, 5:30 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 60 min |
| Mar 18, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 58 min |
| Mar 18, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Mar 18, 6:11 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 49 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 15 min |
| Mar 18, 6:21 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike, Russell | 54 min |
| Mar 18, 6:52 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.